# SDR AALA2009042300813

- Difficulty date: April 23, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 38H INOPERATIVE.  RESECURED LOOSE CONNECTOR AT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY.
